RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Shlapunov, Aleksandr Anatol'evich

Statistics Math-Net.Ru
Total publications: 26
Scientific articles: 26
Presentations: 1

Number of views:
This page:2190
Abstract pages:5168
Full texts:1657
References:438
Shlapunov, Aleksandr Anatol'evich

Professor
Doctor of physico-mathematical sciences (2005)
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
E-mail:
Keywords: ill-posed Cauchy Problem, operators with injective symbol, Carleman's formula, differential complexes. non-coercive mixed problems for elliptic equations, completeness of root functions, mixed problems for parabolic equations.
UDC: 517.55, 517.575, 517.95, 517.955, 517.956, 517.98, 517.983, 517.956.4

Subject:

Reularizagtion of the ill-posed Cauchy problem for elliptic systems and complexes;
acyclicity of differential complexes;
boundary value problems for elliptic systems (the Cauchy problem, Dirichlet problem, mixed problems);
duality in spaces of solutions to elliptic systems;
completeness of the root functions of non-coercive mixed problems for elliptic equations in the Sobolev–Slobodetskii spaces;
boundary problems for parabolic equations.

   
Main publications:
  1. Shlapunov A., Tarkhanov N., “On completeness of root functions of Sturm–Liouville problems with discontinuous boundary operators”, Journal of Differential Equations, 255 (2013), 3302–3335  crossref  mathscinet
  2. Shlapunov A., Tarkhanov N., “Mixed problems with a parameter”, Russian J. Math. Phys., 12:1 (2005), 97–124  mathscinet
  3. Schulze B.-W., Shlapunov A. Tarkhanov N., “Green integrals on manifolds with cracks”, Annals of Global Analysis and Geometry, 24 (2003), 131–160  crossref  mathscinet
  4. Shlapunov A., Tarkhanov N., “Duality by reproducing kernels”, International Journal of Math. and Math. Sciences, 2003:6 (2003), 1–78  mathscinet
  5. Shlapunov A., Tarkhanov N., “Bases with double orthogonality in the Cauchy problem for systems with injective symbols”, The Proceedings of the London Mathematical Society, 71:1 (1995), 1–52  crossref  mathscinet

http://www.mathnet.ru/eng/person30817
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/326647
Full list of publications: Download file (89 kB)

Publications in Math-Net.Ru
2020
1. K. V. Gagelgans, A. A. Shlapunov, “On the de Rham complex on a scale of anisotropic weighted Hölder spaces”, Sib. Èlektron. Mat. Izv., 17 (2020),  428–444  mathnet  isi
2019
2. Ilya A. Kurilenko, Alexander A. Shlapunov, “On Carleman-type formulas for solutions to the heat equation”, J. Sib. Fed. Univ. Math. Phys., 12:4 (2019),  421–433  mathnet  isi
3. Azal Mera, Alexander A. Shlapunov, Nikolai Tarkhanov, “Navier–Stokes equations for elliptic complexes”, J. Sib. Fed. Univ. Math. Phys., 12:1 (2019),  3–27  mathnet  isi
4. K. V. Sidorova (Gagelgans), A. A. Shlapunov, “On the Closure of Smooth Compactly Supported Functions in Weighted Hölder Spaces”, Mat. Zametki, 105:4 (2019),  616–631  mathnet  elib; Math. Notes, 105:4 (2019), 604–617  isi  scopus
2018
5. Andrei A. Parfenov, Alexander A. Shlapunov, “On the Fredholm property for the steady Navier–Stokes equations in weighted Hölder spaces”, J. Sib. Fed. Univ. Math. Phys., 11:5 (2018),  659–662  mathnet  isi
2017
6. A. N. Polkovnikov, A. A. Shlapunov, “Construction of Carleman formulas by using mixed problems with parameter-dependent boundary conditions”, Sibirsk. Mat. Zh., 58:4 (2017),  870–884  mathnet  elib; Siberian Math. J., 58:4 (2017), 676–686  isi  elib  scopus
2016
7. Yulia L. Cherepanova, Alexander A. Shlapunov, “On an analogue of the Riemann–Hilbert problem for a non-linear perturbation of the Cauchy–Riemann operator”, J. Sib. Fed. Univ. Math. Phys., 9:4 (2016),  427–431  mathnet  isi
2015
8. N. Tarkhanov, A. A. Shlapunov, “Sturm–Liouville problems in weighted spaces in domains with nonsmooth edges. II”, Mat. Tr., 18:2 (2015),  133–204  mathnet  mathscinet  elib; Siberian Adv. Math., 26:4 (2016), 247–293
9. N. Tarkhanov, A. A. Shlapunov, “Sturm–Liouville problems in weighted spaces in domains with nonsmooth edges. I”, Mat. Tr., 18:1 (2015),  118–189  mathnet  mathscinet  elib; Siberian Adv. Math., 26:1 (2016), 30–76
2013
10. Alexander N. Polkovnikov, Aleksander A. Shlapunov, “On the spectral properties of a non-coercive mixed problem associated with $\overline\partial$-operator”, J. Sib. Fed. Univ. Math. Phys., 6:2 (2013),  247–261  mathnet
2012
11. Roman E. Puzyrev, Alexander A. Shlapunov, “On an ill-posed problem for the heat equation”, J. Sib. Fed. Univ. Math. Phys., 5:3 (2012),  337–348  mathnet
2011
12. Alexander A. Shlapunov, “Boundary problems for Helmholtz equation and the Cauchy problem for Dirac operators”, J. Sib. Fed. Univ. Math. Phys., 4:2 (2011),  217–228  mathnet  elib
2009
13. Ivan V. Shestakov, Alexander A. Shlapunov, “Negative Sobolev Spaces in the Cauchy Problem for the Cauchy–Riemann Operator”, J. Sib. Fed. Univ. Math. Phys., 2:1 (2009),  17–30  mathnet  elib
14. I. V. Shestakov, A. A. Shlapunov, “The Cauchy problem for operators with injective symbol in the Lebesgue space $L^2$ in a domain”, Sibirsk. Mat. Zh., 50:3 (2009),  687–702  mathnet  mathscinet  elib; Siberian Math. J., 50:3 (2009), 547–559  isi  elib  scopus
2008
15. Ivan V. Shestakov, Alexander A. Shlapunov, “On the Cauchy Problem for Operators with Injective Symbols in Sobolev Spaces”, J. Sib. Fed. Univ. Math. Phys., 1:1 (2008),  52–62  mathnet  elib
16. D. P. Fedchenko, A. A. Shlapunov, “On the Cauchy problem for the multi-dimensional Cauchy-Riemann operator in the Lebesgue space $L^2$ in a domain”, Mat. Sb., 199:11 (2008),  141–160  mathnet  mathscinet  zmath  elib; Sb. Math., 199:11 (2008), 1715–1733  isi  elib  scopus
2006
17. N. N. Tarkhanov, A. A. Shlapunov, “Green's formulas in complex analysis”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 108 (2006),  106–157  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 120:6 (2004), 1868–1900
18. A. A. Shlapunov, “A Method for Constructing Solutions to Linear Systems of Partial Differential Equations”, Mat. Tr., 9:2 (2006),  191–204  mathnet  mathscinet  elib; Siberian Adv. Math., 17:2 (2007), 144–152
2005
19. A. A. Shlapunov, “On some conditions for the solvability of overdetermined systems of differential equations in Sobolev spaces”, Izv. Vyssh. Uchebn. Zaved. Mat., 2005, 4,  70–80  mathnet  mathscinet  zmath  elib; Russian Math. (Iz. VUZ), 49:4 (2005), 67–76
2002
20. A. A. Shlapunov, “On duality in spaces of polyharmonic functions”, Izv. Vyssh. Uchebn. Zaved. Mat., 2002, 8,  79–81  mathnet  mathscinet  zmath  elib; Russian Math. (Iz. VUZ), 46:8 (2002), 75–77
21. A. A. Shlapunov, “On duality in spaces of solutions to elliptic systems”, Sibirsk. Mat. Zh., 43:4 (2002),  953–963  mathnet  mathscinet  zmath; Siberian Math. J., 43:4 (2002), 769–777  isi
2001
22. A. A. Shlapunov, “On a olvability condition for systems with an injective symbol in terms of iterations of double layer potentials”, Sibirsk. Mat. Zh., 42:4 (2001),  952–963  mathnet  mathscinet  zmath; Siberian Math. J., 42:4 (2001), 801–810  isi
1994
23. L. A. Aizenberg, O. V. Karepov, A. A. Shlapunov, “On the property of uniqueness and existence of a limit in Carleman's formulas”, Trudy Mat. Inst. Steklov., 203 (1994),  3–12  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 203 (1995), 1–9
1992
24. N. N. Tarkhanov, A. A. Shlapunov, “Bases with double orthogonality in the Cauchy problem for systems with an injective symbol”, Dokl. Akad. Nauk, 326:1 (1992),  45–49  mathnet  mathscinet  zmath; Dokl. Math., 46:2 (1993), 225–230
25. A. A. Shlapunov, N. N. Tarkhanov, “On the Cauchy problem for holomorphic functions of the Lebesgue class $L^2$ in a domain”, Sibirsk. Mat. Zh., 33:5 (1992),  186–195  mathnet  mathscinet  zmath; Siberian Math. J., 33:5 (1992), 914–922  isi
26. A. A. Shlapunov, “On the Cauchy problem for the Laplace equation”, Sibirsk. Mat. Zh., 33:3 (1992),  205–215  mathnet  mathscinet  zmath; Siberian Math. J., 33:3 (1992), 534–542  isi

Presentations in Math-Net.Ru
1. An open mapping theorem for the Navier-Stokes equations
A. A. Shlapunov
International Conference "Geometric Analysis and Control Theory"
December 11, 2016 09:30   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020